MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1010C
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred three years prior to the date the manufacturer became aware.Block d2b: pro code (product code): qrb.This product was manufactured prior to implementation of the unique identifier (udi) regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) would no longer charge.The patient underwent an implantable pulse generator (ipg) replacement procedure and was doing well postoperatively.The explanted device was discarded by the medical facility.No device malfunction was suspected.
 
Additional Manufacturer Narrative
The prior report incorrectly stated, this product was manufactured prior to implementation of the unique identifier (udi) regulation and as a result, the complete udi is not available.This report is being submitted to remove this incorrect statement from the additional mfr narrative field (h11) in section h, device manufacturers only.Block b3: exact date unknown, event occurred three years prior to the date the manufacturer became aware.Block d2b: pro code (product code): qrb.
 
Event or Problem Description

Brand Name
PRECISION?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23198185
Report Number3006630150-2025-08223
Device Sequence Number9159929
Product Code LGW
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2013
Device Model NumberSC-1010C
Device Catalogue NumberSC-1010C
Device Lot Number14793704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale